Adaptive Integration and Approximation over hyper-rectangular regions with applications to basket options pricing - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Monte Carlo Methods and Applications Year : 2010

Adaptive Integration and Approximation over hyper-rectangular regions with applications to basket options pricing

Abstract

We describe an adaptive algorithm to compute sparse polynomial approximations and the integral of a multivariate function over hyper-rectangular regions in medium dimensions. Numerical examples are given on functions taken from the Genz package and on basket options pricing in dimension up to 5 and on basket option pricing.
Fichier principal
Vignette du fichier
maire.pdf (439.32 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

inria-00442778 , version 1 (23-12-2009)

Identifiers

  • HAL Id : inria-00442778 , version 1

Cite

Christophe de Luigi, Sylvain Maire. Adaptive Integration and Approximation over hyper-rectangular regions with applications to basket options pricing. Monte Carlo Methods and Applications, 2010, 16 (3-4), pp.265-282. ⟨inria-00442778⟩
220 View
56 Download

Share

Gmail Facebook X LinkedIn More